| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -4.50 diopter was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length lens due to excessive vault.This exchanged resolved the problem.